# SDR DLM11962343

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: 04P238
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER T/O, PILOT NOTICED SLIGHTLY MORE THAN NORMAL AIRFRAME VIBRATION AND NOISE.  DURING CLIMB F/A AT DOOR 3L COMPLAINED OF VIBS IN FLOOR.  FOUND NR 1 ENGINE LEFT HALF THRUST REVERSER DAMAGED DUE TO UNSCHEDULED OPENING OF 2.9 STABILITY BLEED VALVE.  REPLACED 2.9 BLEED VALVE SOLENOID.
